RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 256, Number 5, Pages 1065–1068 (Mi dan44237)  

CYBERNETICS AND THE REGULATION THEORY

Homogeneity classes of binary combinations

E. P. Lipatov

Institute of Sociological Research Academy of Sciences of the USSR, Moscow

Full text: PDF file (488 kB)

Bibliographic databases:
UDC: 519.95
Presented: А. Н. Тихонов
Received: 04.09.1980

Citation: E. P. Lipatov, “Homogeneity classes of binary combinations”, Dokl. Akad. Nauk SSSR, 256:5 (1981), 1065–1068

Citation in format AMSBIB
\Bibitem{Lip81}
\by E.~P.~Lipatov
\paper Homogeneity classes of binary combinations
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 256
\issue 5
\pages 1065--1068
\mathnet{http://mi.mathnet.ru/dan44237}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0622246}
\zmath{https://zbmath.org/?q=an:0465.94033}


Linking options:
  • http://mi.mathnet.ru/eng/dan44237
  • http://mi.mathnet.ru/eng/dan/v256/i5/p1065

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:24
    Full text:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020